# SDR DALA2021092805857

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 88,412 hours, 22,271 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 4R DOOR ARM LIGHT REMAINS ON AFTER DISARM. CORRECTIVE ACTION: PERFORMED 4RH DOOR GIRT BAR PROX SW CHECK PER B757 AMM 25-61-11. GAPS W/IN LIMITS. REMOVED AND CLEANED THE DEBRIS AROUND PROX SW. OPS TEST NML. (7933005)
